# SDR DXTA2019123073256

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 10,806 hours, 8,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 99145232
- Part serial: 21512160
- Condition: Dirty
- Location: Ozone
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED FUEL ODORS IN BOTH COCKPIT AND CABIN WHILE ENGINE OR APU IS RUNNING, SAME ODOR IS FOUND WHEN HELL HOLE DOOR IS OPENED AND WHEN STANDING UP IN THE AFT ACCESS SPACE. ODOR IS MORE SUBSTANTIAL WITH APU ON AND ENGINES OFF, THAN JUST ENGINES ALONE. BOTH PIC AND SIC, HAVE EXPERIENCED HEADACHES DURING FLIGHTS THAT CLEAR ONCE EXPOSED TO OUTSIDE AIR, CARBON MONOXIDE EXPOSURE FROM FUMES IS SUSPECTED.// SIGNOFF // RAN APU WITH BLEED AIR ON AND DID NOT NOTICE A FUEL SMELL, NOTED THAT A MUSTY SMELL COMING FROM DUCTS. INSPECTED DUCTS IN THE AFT SERVICE COMPARTMENT AND APU INLET, EXHAUST WITH NO DEFECTS NOTED. PER MCC REMOVED COELESCER SOCK AND REPLACED WITH NEW P/N ON AND OFF 83237-12. ALSO REPLACED BOTH R/H AND L/H OZONE CONVERTERS WITH NEW L/H P/N ON AND OFF 9914523-2, S/N OFF 2151 ON 2455. R/H P/N ON AND OFF 9914523-2, S/N OFF 2160 ON 2454. ALSO PERFOIRMED TC-5XL~21-120902M ECS DUCT BURN OUT. REF THIS W/O SQUAWK 1.4. RAN AIRCRAFT WITH APU ONLY AND ENGINES WITH NO FUEL ODOR NOTED IN CABIN OR COCKPIT. ALSO HAD A CARBON MONOXIDE TESTED IN CABIN/COCKPIT DURING BURN OUT TEST NO LEVELS OF CARBON MONOXIDE READ. LEAK CHECK OF WATER SOCK AND OZONE CONVERTERS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.I.A.W CITATION 560XL MM 12-20-21-3, 21-71-00
